MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. JELCO HYPODERMIC NEEDLE-PRO W/SYRINGE; NEEDLE, HYPODERMIC, SINGLE LUMEN

SMITHS MEDICAL ASD, INC. JELCO HYPODERMIC NEEDLE-PRO W/SYRINGE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 4236
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the needles were leaking at the black hub.It did not help to tighten the needle or not it still leaks.There was patient involvement during the use of administering medication.No patient was harm.No medical intervention.
 
Additional Manufacturer Narrative
B3: date of event is unknown; no information has been provided to date.Received for investigation, a clear bag and four presentation boxes containing total product qty 300.The actual product used at the time of the complaint, was not returned.Visual inspection of the provided samples did not reveal any defects or anomalies.All returned needles and needle-pro devices were found to be assembled within the packages prior to opening.To evaluate the returned products for leakage they were tested.Results: leakage past the plunger was observed among twenty-six products, thus complaint confirmation.The syringe is a supplied item which is purchased as a complete assembled product (syringe barrel, plunger, and plunger tip rubber).The complaint information has been shared with the manufacturer of the syringe.At this time, no further action will be taken.Complaint information will continue to be monitored for any new information and further actions taken accordingly.A device history record (dhr) review reported no discrepancies or non-conformances during the manufacturing of the reported lot number.

Brand Name
JELCO HYPODERMIC NEEDLE-PRO W/SYRINGE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
10 bowman dr
keene NH 03431
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key19469307
Report Number1217052-2024-00032
Device Sequence Number3394503
Product Code FMI
UDI-Device Identifier20351688048827
UDI-Public(01)20351688048827(17)260126(10)4107237
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K923127
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/26/2026
Device Catalogue Number4236
Device Lot Number4107237
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/15/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2024
Initial Report FDA Received Date06/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown